MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/12MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/12MM; TIBIAL INSERT FIXED
Catalog Number 02.07.0212PSF
Health Effect - Clinical Code Pain (1994)
Date of Event 03/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018.Lot 144967: 30 items manufactured and released on 18 november 2014.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, 25 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain 3 years after primary.The surgeon revised the liner and resurfaced the patella.The surgery was completed successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/12MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7442495
Report Number3005180920-2018-00242
Device Sequence Number1125245
Product Code JWH
UDI-Device Identifier07630030816581
UDI-Public07630030816581
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number02.07.0212PSF
Device Lot Number144967
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;